Diffusion in the noisy Chirikov-Taylor mapping
Diffusion across the noisy Chirikov-Taylor mapping has been studied, both numerically and analytically, for values of the stochasticity parameter in the the domains with k much greater than one and k tending to zero. Numerical results are presented for k in the range of 0 to 2, and an expression which is in good agreement with these results is analytically derived. The relevance of this parameter domain is discussed for physical applications.
Bibliographic Reference: Article: Physics Letters A, Vol. 147 (1990) Nos. 2,3, pp. 87-91
Record Number: 199011462 / Last updated on: 1994-12-02
Original language: en
Available languages: en